A characterization of one-sided best simultaneous L1-approximation

S. Munyira, J. P. Mazorodze, G. Nhawu

Abstract


In this paper, we give a simplified proof of the characterization theorem of a one-sided $L_1-$approximation in [2] and the continuity of the function $F-> C_{M(F)}(F)$ in [3].

Full Text: PDF

How to Cite this Article:

S. Munyira, J. P. Mazorodze, G. Nhawu, A characterization of one-sided best simultaneous L1-approximation, Journal of Mathematical and Computational Science, Vol 2, No 6 (2012), 1839-1843

Copyright © 2012 S. Munyira, J. P. Mazorodze, G. Nhawu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS